# SDR SIMA20130409004

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 23,917 hours, 20,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: FAFLASHLIGHT
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2712 THE CREW REPORTED THE FLIGHT ATTENDANT’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT’S FLASHLIGHT IAW EMB145 AMM 33-50-16 STEP J, 1 AND STEP 3, I (4) AND J 1 AND 2, ETN-EM-33-034.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
